# SDR DHL2006770506

- Difficulty date: September 30, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 65,520 hours, 38,347 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 720c S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, BS 720C, STR 26R, DENT IN FRAME RADIUS.  CUT OUT DAMAGED AREA SIZE 1.50 INCH BY 1.50 INCH IAW SRM 51-40-3 FIG 1. FAB DOUBLER WITH 7075-0, .071, SIZE 15 INCHES BY 4 INCHES, PO NR 9003817 IAW SRM 53-10-2 FIG.3 AND 51-40-3 FIG.1. HEAT TREATED DOUBLER FROM 7075-0 TO 7075-T6 IAW ENGINEERING REPORT NR 2-37153-801 REV.IR. TREATED AND PRIMED DOUBLER REPAIR IAW SRM 51-10-2. INSTALLED DOUBLER REPAIR IAW SRM 51-40-3 FIG.1.
